# SDR TWAA0008205

- Difficulty date: May 22, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- Aircraft time: 63,041 hours, 41,671 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 651788222
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION NOSE GEAR FAILED TO LOCKDOWN.  MANUALLY CRANKED NOSE GEAR DOWN.  REPLACED NOSE LANDING GEAR DOWNLOCK ACTUATOR.  CC03  02-20-00  MCI.
